Теоремы площадей для систем многолистных функций

В.П. Мандик

Sibirskij matematiceskij zurnal (1979)

  • Volume: 20, Issue: 6, page 1275-1281
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Мандик, В.П.. "Теоремы площадей для систем многолистных функций." Sibirskij matematiceskij zurnal 20.6 (1979): 1275-1281. <http://eudml.org/doc/61976>.

author = {Мандик, В.П.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {area theorems for univalent and multivalent functions},
language = {rus},
number = {6},
pages = {1275-1281},
publisher = {Izd. AN SSSR},
title = {Теоремы площадей для систем многолистных функций},
url = {http://eudml.org/doc/61976},
volume = {20},
year = {1979},

AU - Мандик, В.П.
TI - Теоремы площадей для систем многолистных функций
JO - Sibirskij matematiceskij zurnal
PY - 1979
VL - 20
IS - 6
SP - 1275
EP - 1281
LA - rus
KW - area theorems for univalent and multivalent functions
UR - http://eudml.org/doc/61976
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.